Alert archive / New Hampshire / Tornado Warnings in 2011

Tornado Warning 1, NWS Gray, ME

June 1, 2011Coos County, New Hampshire

NWS Gray, ME issued this tornado warning at Jun 1, 2011, 2:47 PM EDT for Coos County, New Hampshire. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 2:47 PM EDT (18:47 UTC)
Expired
Jun 1, 2011, 3:15 PM EDT
In force
28 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County Coos County, NH

The radar

The Portland,ME radar (KGYX), 103 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 2:58 PM EDTHAIL 1Berlin, NH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 10:02 AM EDTSevere Thunderstorm WatchSPC7 hr
Jun 1, 12:58 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WFUS51 KGYX 011847
TORGYX
NHC007-011915-
/O.NEW.KGYX.TO.W.0001.110601T1847Z-110601T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAY ME
247 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 315 PM EDT

* AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR 
JEFFERSON...HEADING TOWARDS BERLIN AND MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN
MAINE.

&&

LAT...LON 4461 7109 4440 7102 4432 7151 4444 7157
TIME...MOT...LOC 1846Z 249DEG 37KT 4443 7139

$$
JC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jun 1, 1:28 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 1, 1:28 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
128 PM EDT WED JUN 1 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TODAY...BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS...SOME THUNDERSTORMS MAY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. THIS COLD FRONT WILL USHER IN
COOLER WEATHER FOR TONIGHT. LOW PRESSURE PASSES TO OUR NORTH ON
THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON FRIDAY AND
LINGER THROUGH THE WEEKEND. LOW PRESSURE WILL STALL SOUTH OF THE
CANADIAN MARITIMES EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO PUT OUT TORNADO WATCH NUMBER 411 FOR ALL OF OUR NH
ZONES PLUS A LARGE PART OF SW MAINE. OTRW NO CHANGES AT THIS
TIME EXCEPT A FEW TWEAKS TO GRIDS.

GRIDS AND FCSTS ALREADY UPDATED TO INCLUDE HIGHER POP FOR SHRA
AND TSTMS AND MENTION PSBL SVR WX THROUGH OUT THE DAY. ALREADY
ISSUED STATEMENTS AND WARNINGS ON STRONG/SVR CONVECTION PER RADAR
AND HAVE VERIFIED SOME WARNINGS DUE TO LARGE (1 INCH) HAIL THIS
MORNING.

SPC CONTINUES SLGT RISK OF SVR WX WITH 5 PCT CHC TORNADOES FOR TDA
AS A CD FNT MARCHES THRU LATER IN THE DAY. ALL INGREDIENTS
THERE...INSTABILITY WITH HIGH CAPE VALUES AND SHEAR DUE TO VEERING
WINDS FROM H9 THRU H7 THOUGH VEERING DIMINISHES DURING THE DAY BUT
WIND SPEEDS INCREASE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
COLD FRONT WILL PUSH OFFSHORE EARLY THIS EVENING...BRINGING
THUNDERSTORM CHANCES TO AN END. COOLER AND DRIER AIR WILL BE
MOVING IN BEHIND THE FRONT...ALLOWING TEMPERATURES TO FALL INTO
THE 40S AND 50S. BY THURSDAY...A PASSING UPPER LEVEL SHORTWAVE
TROUGH ROTATING AROUND THE MAIN UPPER TROUGH WILL COMBINE WITH
DAYTIME HEATING AND UPSLOPE WEST NORTHWEST WINDS TO BRING A CHANCE
FOR SHOWERS MAINLY TO MOUNTAINOUS REGIONS. BUT DRIER AIR MAY LIMIT
PRECIPITATION POTENTIAL FROM THIS. IN ADDITION...STRONG WINDS
ALOFT WILL BE ABLE TO MIX DOWN FROM LATE MORNING THROUGH THE LATE
AFTERNOON WITH GUSTS TO 35 MPH POSSIBLE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
OMEGA PATTERN AT 500MB WILL ONCE AGAIN BE THE MAIN PLAYER IN THE
EXTENDED FORECAST...AS STRONG RIDGING SETS UP OVER THE
HEARTLAND...WITH CLOSED LOWS SETTING UP JUST OFF EACH COAST. THIS
WILL ALLOW FOR A GENERAL N-NW FLOW THROUGH THE WEEKEND...WITH
ENOUGH WEAK RIDGING TO KEEP PRECIP MAINLY OFF TO THE NORTH AND
EAST.

UNSEASONABLY COOL AIR SETTLES INTO PLACE BY THU NIGHT...BUT LOOKS
LIKE ENOUGH FLOW...AT LEAST AT THE BOUNDARY LYR...IF NOT AT THE
SFC TO PREVENT WIDESPREAD DECOUPLING...SO THE THREAT FOR FROST
SEEMS MINIMAL ATTM.

FRIDAY AND THE WEEKEND LOOKS SEASONABLY AND MAINLY SUNNY AS WEAK
RIDGING LOOKS TO STAY IN PLACE. WITH ANOTHER COOL NIGHT INS TORE
FRI NIGHT. LOOKS LIKE WE START GETTING INTO WEAK ER FLOW BY LATER
IN THE WEEKEND...AND WOULD NOT BE SURPRISED TO SEE COASTAL STRATUS
AT NIGHT SAT AND SUN. MODELS BEGIN TO DIVERGE SOMEWHAT EARLY NEXT
WEEK...BUT AGREE THAT CLOSED LOW CONTINUES TO LINGER
OFFSHORE...JUST HOW FAR IS IN DEBATE. FOR NOW...WILL KEEP SLT CHC
POPS IN THE FORECAST MON-TUE.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH TONIGHT/...MOSTLY VFR EXCEPT MUCH LOWER IN ANY
TSTMS WHICH COULD BE SVR TDA INTO THIS EVENING.

LONG TERM /THURSDAY THROUGH SUNDAY/...MAINLY VFR THROUGH THE
WEEKEND. ONLY ISSUE WILL BE POTENTIAL COASTAL STRATUS SAT NIGHT.

&&

.MARINE...
SHORT TERM /TODAY THROUGH TONIGHT/...WILL UPDATE FOR LATEST
OBSERVED DATA. CONT TO PUT IN PSBL SVR TSTMS TDA WITH ENHANCED
WORDING FOR ASSOCIATED MARINE HAZARDS. WILL CONT THE SCA FOR BOTH
WINDS AND SEAS.

LONG TERM /THURSDAY THROUGH SUNDAY/...WINDS/SEAS LOOK TO DIMINISH
THU NIGHT...AND SHOULD REMAIN SUB-SCA LVLS THROUGH HE WEEKEND.

&&

.FIRE WEATHER...
TSTMS MAY BE SEVERE TODAY WITH DAMAGING WINDS AND LARGE HAIL.
VERY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES MAY ALSO ACCOMPANY
ANY TSTMS.

HIGH HUMIDITY AND COOLER WEATHER THURSDAY THROUGH THE WEEKEND WILL
COMBINE WITH NEARLY COMPLETE GREEN UP TO KEEP THE FIRE WEATHER
CONCERNS LOW.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
239 PM EDT WED JUN 1 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
239 PM EDT WED JUN 1 2011

...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME
OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...
FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE
OF AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED
TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

ANZ150>154-021845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
239 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO
THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 1, 10:41 AM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1041 AM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     HAIL             1 NW OLD ORCHARD BEACH  43.53N  70.39W
06/01/2011  M1.00 INCH       YORK               ME   PUBLIC

&&

EVENT NUMBER GYX1100078

ES
Local storm report, Jun 1, 10:48 AM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1048 AM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     HAIL             JACKSON                 44.14N  71.18W
06/01/2011  M1.00 INCH       CARROLL            NH   PUBLIC

0820 AM     HAIL             LONDONDERRY             42.87N  71.37W
06/01/2011  M0.88 INCH       ROCKINGHAM         NH   PUBLIC

0830 AM     HAIL             RAYMOND                 43.04N  71.18W
06/01/2011  M0.88 INCH       ROCKINGHAM         NH   PUBLIC

0830 AM     HAIL             RAYMOND                 43.04N  71.18W
06/01/2011  M1.00 INCH       ROCKINGHAM         NH   AMATEUR RADIO

0835 AM     HAIL             SALEM                   42.79N  71.20W
06/01/2011  M1.00 INCH       ROCKINGHAM         NH   TRAINED SPOTTER

0835 AM     HAIL             RAYMOND                 43.04N  71.18W
06/01/2011  M1.00 INCH       ROCKINGHAM         NH   PUBLIC

0836 AM     HAIL             2 SE LONDONDERRY        42.84N  71.35W
06/01/2011  E1.00 INCH       ROCKINGHAM         NH   PUBLIC

0840 AM     HAIL             DOVER                   43.20N  70.87W
06/01/2011  M0.88 INCH       STRAFFORD          NH   PUBLIC

0843 AM     LIGHTNING        SANDOWN                 42.93N  71.19W
06/01/2011                   ROCKINGHAM         NH   AMATEUR RADIO

            LIGHTNING STRIKE HOUSE ON FIRE ALEXIS LANE

0851 AM     HAIL             1 SSW DOVER             43.18N  70.89W
06/01/2011  M1.00 INCH       STRAFFORD          NH   TRAINED SPOTTER

            STRONG THUNDERSTORM... PEA SIZED TO 1 INCH HAIL... NO
            WIND... HEAVY RAIN

0901 AM     HAIL             1 NE WELLS              43.33N  70.57W
06/01/2011  E1.00 INCH       YORK               ME   LAW ENFORCEMENT

0908 AM     HAIL             1 ENE WELLS             43.33N  70.56W
06/01/2011  M1.00 INCH       YORK               ME   PUBLIC

0913 AM     HAIL             1 NW OLD ORCHARD BEACH  43.53N  70.39W
06/01/2011  M1.00 INCH       YORK               ME   PUBLIC

0915 AM     HAIL             2 NE WELLS              43.34N  70.55W
06/01/2011  M1.00 INCH       YORK               ME   PUBLIC

0920 AM     HAIL             POLAND                  44.06N  70.39W
06/01/2011  E0.50 INCH       ANDROSCOGGIN       ME   AMATEUR RADIO

            SOME NICKEL SIZE HAIL... AND SMALLER INTENSE FOR ABOUT
            2 MIN. HAM PA2SHY

&&

EVENT NUMBER GYX1100063 GYX1100068 GYX1100065 GYX1100076 GYX1100062
GYX1100066 GYX1100074 GYX1100067 GYX1100061 GYX1100060 GYX1100064
GYX1100069 GYX1100078 GYX1100077 GYX1100070

TFH
Local storm report, Jun 1, 10:50 AM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1050 AM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             2 SW OXFORD             44.11N  70.52W
06/01/2011  M1.00 INCH       OXFORD             ME   PUBLIC

&&

EVENT NUMBER GYX1100079

ES
Local storm report, Jun 1, 12:31 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1231 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     MINOT                   44.09N  70.32W
06/01/2011                   ANDROSCOGGIN       ME   LAW ENFORCEMENT

            TREE ON PWR LINE

&&

EVENT NUMBER GYX1100080

TFH
Special weather statement, Jun 1, 1:50 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
150 PM EDT WED JUN 1 2011

NHZ002-003-011830-
NORTHERN GRAFTON-SOUTHERN COOS-
150 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY AND GRAFTON COUNTY
THROUGH 230 PM EDT...

AT 149 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF LITTLETON...MOVING EAST
AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
LISBON...LITTLETON...DALTON...GILMAN...FRANCONIA...BETHLEHEM
...LITTLETON...FOREST LAKE STATE PARK AND WHITEFIELD THROUGH 245 PM.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

LAT...LON 4434 7193 4435 7191 4434 7186 4436 7182
      4441 7179 4443 7169 4447 7165 4449 7161
      4452 7159 4471 7109 4429 7106 4419 7194
      4434 7198

JC
Local storm report, Jun 1, 2:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
231 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             LANCASTER               44.49N  71.57W
06/01/2011  E0.70 INCH       COOS               NH   CO-OP OBSERVER

&&

EVENT NUMBER GYX1100081

CURTIS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:25 AM EDTSpecial Weather StatementGYXCoos35 min
Jun 1, 7:29 AM EDTSpecial Weather StatementGYXGrafton46 min
Jun 1, 7:42 AM EDTSpecial Weather StatementGYXCarroll48 min
Jun 1, 7:59 AM EDTSpecial Weather StatementGYXCoos31 min
Jun 1, 8:07 AM EDTSevere Thunderstorm WarningGYXCarroll, Coos23 min
Jun 1, 8:19 AM EDTSpecial Weather StatementGYXRockingham56 min
Jun 1, 8:28 AM EDTSevere Thunderstorm WarningGYXRockingham, Strafford62 min
Jun 1, 1:50 PM EDTSpecial Weather StatementGYXCoos40 min
Jun 1, 2:12 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton48 min
Jun 1, 2:17 PM EDTSevere Thunderstorm WarningGYXCoos43 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXCoos33 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton33 min
Jun 1, 3:28 PM EDTSevere Thunderstorm WarningGYXCarroll47 min
Jun 1, 6:23 PM EDTSpecial Weather StatementGYXRockingham, Strafford37 min
Jun 1, 7:35 PM EDTSpecial Weather StatementGYXCoos40 min

Nearby

Tornado Warnings in New Hampshire, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.